# SDR DALA2019030801634

- Difficulty date: March 7, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FRAME CORRODED BS 1087, STR 18R-20R REPAIRED PER ERA 575218-14. (LP 0973894)
